# SDR HEEA083289

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3116L
- Make and model: Bell 206L-3
- Aircraft serial: 51529
- Aircraft time: 12,103 hours
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 206375007103
- Part serial: 5110
- Condition: Sticking
- Location: Tot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOT INDICATOR STICKS/HANGS AROUND 300 DEGRES DURING ENGINE STARTS. REPAIRED.
